MAUDE Adverse Event Report: Medtronic, Inc. AORTIC AP; HEART-VALVE, MECHANICAL

Medtronic, Inc. AORTIC AP; HEART-VALVE, MECHANICAL
Model Number 505DA22
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Atrial Fibrillation (1729); Atrial Flutter (1730); Tachycardia (2095); Heart Block (4444)
Date of Event 06/25/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that 3 years and 4 months post implant of this 22mm aortic open pivot valve, a permanent pacemaker was implanted.The reason for the permanent pacemaker was reported as complete heart block (chb) and atrial arrythmias (atrial tachycardia (at), atrial fibrillation (af) and atrial flutter (a-fl).No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
AORTIC AP
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
Medtronic, Inc.
3800 annapolis lane
minneapolis MN 55447
Manufacturer (Section G)
Medtronic, Inc.
3800 annapolis lane
minneapolis MN 55447
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
+353(091)708096
MDR Report Key50867293
Report Number3008592544-2026-00062
Device Sequence Number18447517
Product Code LWQ
UDI-Device Identifier00643169335004
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P990046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/20/2017
Device Model Number505DA22
Device Catalogue Number505DA22
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2026
Initial Report FDA Received Date09/23/2026
Date Device Manufactured10/21/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Life Threatening;
Patient Age53 YR
Patient SexFemale